Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jas_mine

Member
  • Posts

    8
  • Joined

  • Last visited

Reputation

0 Neutral
  1. You need to take some form of probiotic to replenish the good bacteria the Doxycycline destroys in the process, so that you can maintain a well-balanced digestive system. You can either take one of those probiotic drinks like Actimel and Yakult, or some Probiotic multivitamin tablets like Multibionta and Acidophilus. Adding yoghurt to your diet might be a good idea too.
  2. Thanks guys. My docs just seem pretty clueless even though my history/records stare right back at them on the computer screen. Fair enough, they have plenty of patients to deal with but they can never seem to remember anything, and each doc seems to contradict the other - it's driving me crazy! Am going to stick with the with the Dianette like you suggested Shantelle, the doc who initially prescribed it said my acne would get worse before it started to clear, I went to see another doc today be
  3. Thanks for your reply. I suppose you situation differs as you were prescribed Dianette to regulate your cycle, me, I was prescribed Dianette for acne after Erythromycin became ineffective. I am towards the end of my second month in but am considering quitting. I know I should at least give it three months but my skin is a complete mess at the mo, and although my acne was fairly bad before I also had days when I got a break from it all, days where my skin was relatively okay. It seems with Diane
  4. Hey guys! My doctor recently switched me to Dianette after Erythromycin became completely useless. I was told to expect acne to worsen which to be honest I can't really tell because my acne was pretty bad to start off with. Just wondering how long this damn stuff takes to start working? There's lots about it on the internet, like how it takes arounds six months and such, I seriously cannot wait half a year for it to take effect, I know that sounds really impatient of me but I cannot bear anothe
  5. I agree with Shantelle. Plus skipping doses seems ridiculous because you need to maintain a steady intake of doxycycline in order to combat the acne. Just be careful, intense direct sunlight on my summer holiday last year aggravated my acne even more, it caused horrible breakouts and inflammations. But then that was endless weeks in the sun, I don't think one day in the sun would make much of a difference really, just stay protected.
  6. Hey there! I don't think the colour of the pills matter really! I have been taking Erythromycin for just under a year now, at first it was really effective but now I am completely resistant to the damn stuff and so my face is just an absolute nightmare. I find that they are not quite as strong as other antibiotics and they definitely don't work for as long as the others either - for example, I took Doxycycline prior to the Erythromycin, and it was a miracle, Doxycycline completely cleared my s
  7. Hey guys, I took Doxycycline for mild acne for a few years until it became completely ineffective, since then my acne worsened and I switched to erythromycin instead which I suppose I have become resistant to as well. I was just wondering whether it would be a good idea to revisit Doxycycline? Or do you reckon it will no longer have any influence on the acne? My face at the moment is the worst it has ever been, so bad that it makes me want to just hibernate under the covers and cry. The docs h
  8. Am checking my face in my compact mirror like every five minutes when I am at work, and from different angles too, just to figure out which one is more flattering. People must actually think I am so vain. I also must confess that I take pics on my camera phone just to analyse my awful skin properly. How glad am I that it is winter now, means no harsh bright sunlight - bring on dark and dismal days! I too am forever envying flawless skin, not only that of celebs on the telly but of random people
×